# SDR DALA2023071005583

- Difficulty date: July 9, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N855NW
- Make and model: Airbus A330-223
- Aircraft serial: 0621
- Aircraft time: 74,488 hours, 9,519 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3355 CORROSION SEAT TRACK Y450 LOCATED FR74 TO FR75 AT AFT GALLEY AREA. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT TRACK Y450 LOCATED FR74 TO FR75 AT AFT GALLEY AREA. (2857537)
